# SDR NSVA2011113

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N309CE
- Make and model: Saab 340B
- Aircraft serial: 201
- Aircraft time: 40,149 hours, 46,776 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Part time: 40,149 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON ENGINE START AT GAT IN IAD / FLT CREW RECEIVED LAV SMOKE INDICATION AND REPORTED A SMALL AMOUNT OF SMOKE.  CAPTAIN ELECTED TO DEPLANE PASSANGERS THROUGH THE MAIN CABIN DOOR.  ALL PASSENGERS AND CREW DEPLANED SAFELY AND THE FIRE DEPT WAS CALLED BY OPS.  MX RAN AIRCRAFT COULD NOT DUPLICATE, CHANGED THE SMOKE DETECTOR.
